Multi- dimensional shock fronts for second order wave equations

Andrew Majda, Enrique Thomann

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)777-828
Number of pages52
JournalCommunications in Partial Differential Equations
Volume12
Issue number7
DOIs
StatePublished - Jan 1 1987

Fingerprint

Wave equations
Second Order Equations
Wave equation
Shock

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Multi- dimensional shock fronts for second order wave equations. / Majda, Andrew; Thomann, Enrique.

In: Communications in Partial Differential Equations, Vol. 12, No. 7, 01.01.1987, p. 777-828.

Research output: Contribution to journalArticle

@article{aecd929fba614e2b94d8cde45b5fa7c8,
title = "Multi- dimensional shock fronts for second order wave equations",
author = "Andrew Majda and Enrique Thomann",
year = "1987",
month = "1",
day = "1",
doi = "10.1080/03605308708820509",
language = "English (US)",
volume = "12",
pages = "777--828",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "7",

}

TY - JOUR

T1 - Multi- dimensional shock fronts for second order wave equations

AU - Majda, Andrew

AU - Thomann, Enrique

PY - 1987/1/1

Y1 - 1987/1/1

UR - http://www.scopus.com/inward/record.url?scp=0000768798&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000768798&partnerID=8YFLogxK

U2 - 10.1080/03605308708820509

DO - 10.1080/03605308708820509

M3 - Article

AN - SCOPUS:0000768798

VL - 12

SP - 777

EP - 828

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 7

ER -